Abstract and Applied Analysis

Abstract and Applied Analysis / 2003 / Article

Open Access

Volume 2003 |Article ID 207650 | https://doi.org/10.1155/S1085337503205030

Ravi P. Agarwal, Donal O'Regan, "Birkhoff-Kellogg theorems on invariant directions for multimaps", Abstract and Applied Analysis, vol. 2003, Article ID 207650, 14 pages, 2003. https://doi.org/10.1155/S1085337503205030

Birkhoff-Kellogg theorems on invariant directions for multimaps

Received11 Dec 2001

Abstract

We establish Birkhoff-Kellogg type theorems on invariant directions for a general class of maps. Our results, in particular, apply to Kakutani, acyclic, O'Neill, approximable, admissible, and 𝒰cκ maps.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views117
Downloads489
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.